EconPapers    
Economics at your fingertips  
 

Reliability Measures in the Discrete Bivariate Set-Up and Related Characterization Results for a Bivariate Geometric Distribution

Dilip Roy

Journal of Multivariate Analysis, 1993, vol. 46, issue 2, 362-373

Abstract: Bivariate failure rates and mean residual lives for nonnegative integer valued discrete variables are defined and examined for the unique determination of the underlying frequency runction. As an application, a bivariate geometric distribution is obtained through a characterization approach based on local constancy of failure rates. Some related characterization results are presented.

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (8)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(83)71065-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:46:y:1993:i:2:p:362-373

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:46:y:1993:i:2:p:362-373